# SDR UALA2009042101161

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 55,592 hours, 20,449 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK AT M10568 AND OPS CHECK GOOD.
